MathSciNet Relay Station
MathSciNet bibliographic data
MR1908918 (2003b:34069) 34B40 (34B18 35K57 47J30)
Ma, Li; Xu, Xingwang Positive solutions of a logistic equation on unbounded intervals. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2947–2958 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement